TU Darmstadt / ULB / TUbiblio

On moving hypersurfaces and the discontinuous ODE-system associated with two-phase flows

Bothe, Dieter (2021):
On moving hypersurfaces and the discontinuous ODE-system associated with two-phase flows. (Publisher's Version)
In: Nonlinearity, 33 (10), pp. 5425-5456. IOP Publishing, ISSN 0951-7715, e-ISSN 1361-6544,
DOI: 10.26083/tuprints-00019334,
[Article]

Item Type: Article
Erschienen: 2021
Creators: Bothe, Dieter
Origin: Secondary publication via sponsored Golden Open Access
Status: Publisher's Version
Title: On moving hypersurfaces and the discontinuous ODE-system associated with two-phase flows
Language: English
Journal or Publication Title: Nonlinearity
Journal volume: 33
Number: 10
Publisher: IOP Publishing
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Date Deposited: 06 Sep 2021 12:15
DOI: 10.26083/tuprints-00019334
Official URL: https://tuprints.ulb.tu-darmstadt.de/19334
URN: urn:nbn:de:tuda-tuprints-193345
Additional Information:

Keywords: discontinuous ODE, moving hypersurfaces, two-phase flows, Mathematics Subject Classification numbers: 34A36, 53C44, 76T10, 34A60, 53A17.

Corresponding Links:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details